Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
A sufficient condition for a branched surface to fully carry a lamination

Skander Zannad

Algebraic & Geometric Topology 7 (2007) 1599–1632
Bibliography
1 J Christy, Immersing branched surfaces in dimension three, Proc. Amer. Math. Soc. 115 (1992) 853 MR1098398
2 D Gabai, Problems in foliations and laminations, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 1 MR1470750
3 D Gabai, U Oertel, Essential laminations in $3$–manifolds, Ann. of Math. $(2)$ 130 (1989) 41 MR1005607
4 T Li, Laminar branched surfaces in $3$–manifolds, Geom. Topol. 6 (2002) 153 MR1914567
5 L Mosher, U Oertel, Spaces which are not negatively curved, Comm. Anal. Geom. 6 (1998) 67 MR1619839
6 U Oertel, J Światkowski, Contact Structures, $\sigma$–Confoliations and Contaminations in $3$–manifolds (2003) arXiv:math.GT/0307177
7 U Oertel, J Światkowski, A contamination carrying criterion for branched surfaces (2003) arXiv:math.GT/0307276